# SDR USAA2009091092458

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 30,591 hours, 10,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1195 - PHL - EEL - EMERGENCY LIGHT LENS COVER MISSING ROW 3.  MAINTENANCE INSTALLED LENS AS REQUIRED.
